# SDR MWEA00806

- Difficulty date: September 15, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 44,015 hours, 30,046 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995821429
- Condition: Damaged
- Location: Sta 897
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - AFT CARGO BAY FRAME HAD 5 EACH ELONGATED HOLES AT STA 897.  LONGERON 30 - LONGERON 29 LEFT.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (X)
